MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-1678-cp internal brace implant system 3.5 swivelock screw had been broken.This was discovered during an unspecified time.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13397866
Report Number1220246-2022-04378
Device Sequence Number20272777
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Device Lot Number12282010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2022
Initial Report FDA Received Date01/31/2022
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown